# SDR CA000928022

- Difficulty date: August 16, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Univar A2ALON
- Aircraft time: 1,705 hours
- Engine: Cont C9016F
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BS2173
- Condition: Wrong Part
- Location: Battery
- Component: Elt, Dornemargln, DMELT6C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELT WAS EQUIPPED WITH NON-APPROVED BATTERY MADE BY AVIAL PER B014 AIRWORTHINESS NOTICE.  AVIALL BATTERY PACK IS ONLY APPROVED FOR DMELT 6 OR 8.  (X)
